Asymptotic behavior of global solutions for some reaction-diffusion systems

Hiroki Hoshino, Yoshio Yamada

    Research output: Contribution to journalArticle

    17 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)639-650
    Number of pages12
    JournalNonlinear Analysis
    Volume23
    Issue number5
    DOIs
    Publication statusPublished - 1994

    Fingerprint

    Reaction-diffusion System
    Global Solution
    Rate of Convergence
    Asymptotic Behavior

    Keywords

    • asymptotic behavior
    • global solution
    • rate of convergence
    • Reaction-diffusion system

    ASJC Scopus subject areas

    • Mathematics(all)
    • Analysis
    • Applied Mathematics

    Cite this

    Asymptotic behavior of global solutions for some reaction-diffusion systems. / Hoshino, Hiroki; Yamada, Yoshio.

    In: Nonlinear Analysis, Vol. 23, No. 5, 1994, p. 639-650.

    Research output: Contribution to journalArticle

    Hoshino, Hiroki ; Yamada, Yoshio. / Asymptotic behavior of global solutions for some reaction-diffusion systems. In: Nonlinear Analysis. 1994 ; Vol. 23, No. 5. pp. 639-650.
    @article{2bf720a43f4940ba811c01e516680669,
    title = "Asymptotic behavior of global solutions for some reaction-diffusion systems",
    keywords = "asymptotic behavior, global solution, rate of convergence, Reaction-diffusion system",
    author = "Hiroki Hoshino and Yoshio Yamada",
    year = "1994",
    doi = "10.1016/0362-546X(94)90243-7",
    language = "English",
    volume = "23",
    pages = "639--650",
    journal = "Nonlinear Analysis, Theory, Methods and Applications",
    issn = "0362-546X",
    publisher = "Elsevier Limited",
    number = "5",

    }

    TY - JOUR

    T1 - Asymptotic behavior of global solutions for some reaction-diffusion systems

    AU - Hoshino, Hiroki

    AU - Yamada, Yoshio

    PY - 1994

    Y1 - 1994

    KW - asymptotic behavior

    KW - global solution

    KW - rate of convergence

    KW - Reaction-diffusion system

    UR - http://www.scopus.com/inward/record.url?scp=0039552866&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=0039552866&partnerID=8YFLogxK

    U2 - 10.1016/0362-546X(94)90243-7

    DO - 10.1016/0362-546X(94)90243-7

    M3 - Article

    AN - SCOPUS:0039552866

    VL - 23

    SP - 639

    EP - 650

    JO - Nonlinear Analysis, Theory, Methods and Applications

    JF - Nonlinear Analysis, Theory, Methods and Applications

    SN - 0362-546X

    IS - 5

    ER -